# SDR SIMA20130109009

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 28,125 hours, 25,159 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3442 THE CREW REPORTED THAT WHILE LEVELING OFF AT FL 200 THEY EXPERIENCED THE AIRCRAFT OSCILLATING WITH THE AUTOPILOT ON.  IT WAS QUICKLY FOLLOWED BY AN AIRFRAME VIBRATION OF INCREASING MAGNITUDE.  THE CREW DETERMINED THAT IT WAS MECHANICAL AND NOT WEATHER RELATED.  THE CREW DISCONNECTED THE AUTOPILOT AND THE SYMPTOMS CEASED ALMOST IMMEDIATELY.  THE CREW FOLLOWED AOM VOL 1 PROCEDURES AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT USING AUTOPILOT WITH NO INCIDENT INTO LAW.   THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF THE AUTO-PITOT TO MAKE SURE THERE ARE NO FAULTS.  TAPPED ON BATTERY COMPARTMENT WITH AUTO-PILOT ENGAGED AS DIRECTED - COULD NOT GET AUTO PILOT TO DISENGAGE.  COULD NOT DUPLICATE.  AUTOPILOT OPERATIONAL CHECK WAS GOOD IAW AMM 22-11-00, DIAGNOSTIC CODES SHOW ONE NUISANCE CODE.  MEL RESTORED.  FCF FOUND SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
